Hello everyone. I have a question concerning side effects of Diamox. I was put on Diamox in November 2010. I did well with it unil I noticed that my blood chemistry was being altered. I talked to my neruo about it and he said to decrease the dosage and see how I do. When I was put on in back in November of 2010, I started off at 250 mg in the am and 250 mg in the pm then after a week, increased to another 250 mg at night putting me at 750 mg a day. After a few months I was up to 2000 mg, then I noticed my blood chemistry. After this, he took a picture of my optic nerve and it was pretty normal and I had lost about 4% body fat and 4 inches off my waist so I thought it was a combination of the medication and weight plus inch loss. The neruo decreased the dosage from 2000 to 1500. I did well BUT again, my blood work kept coming back altered so I decided to decrease my meds to see if my blood work would go down and IT DID!!!! I told my neuro about it so he decreased it again to see how I would do and I was at 500 mg in the am and 500 in the pm. I ended up where I was only taking 500 in the am and then one day I lost vision for a few seconds so I had to increase the dosage again. Now, I am working back up to the 500 mg at night but I feel sick to my stomach and have stomach pains plus loose stools. Does anyone know if Diamox, at any dosage, can cause stomach pain and loose stools? If so, does it subside eventually ? I do not recall having these issues when I first started on it.
Posts You May Be Interested In